On essential maximality of linear pseudo-differential operators

Jouko Tervo Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332713

Arkiv for Matematik, 27, (1), 343-361, 1987.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{jouko1987on,
  title={On essential maximality of linear pseudo-differential operators},
  author={Jouko Tervo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530910841522},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={343-361},
  year={1987},
}
Jouko Tervo. On essential maximality of linear pseudo-differential operators. 1987. Vol. 27. In Arkiv for Matematik. pp.343-361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203530910841522.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved